# SDR DALA2021012000356

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 10,436 hours, 3,685 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Fod
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF HAD A STRONG SMELL AS LIKE DIRTY SOCKS SMELLED IN COCKPIT AND CABIN.  DISSIPATED IN THE CLIMBOUT.  INSPECTED APU AND FOUND A DRINKING CUP IN APU DUCT PLENAM.  REMOVED CUP AND RAN APU FOR 30 MIN WITH PACKS ON.  NO SMELL PRESENT.
